Alert archive / Tennessee / Flash Flood Warnings in 2025

Flash Flood Warning 18, NWS Nashville, TN

March 15, 20258 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at Mar 15, 2025, 5:44 PM CDT for 8 counties in Tennessee. It was in force for 7 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2025, 5:44 PM CDT (22:44 UTC)
Expired
Mar 16, 2025, 12:15 AM CDT
In force
7 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Bedford County, TN, Hickman County, TN, Lawrence County, TN, Lewis County, TN, Marshall County, TN, Maury County, TN, Rutherford County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 93 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 5:49 PM CDTFLASH FLOOD2 Wsw Mount Pleasant, TNWater was covering the road in several spots along Highway 43 between Columbia and Lawrenceburg.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.7 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 686 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-389 J/kg
Mixed-layer LCL
1906 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
686 m²/s²
0-3 km storm-relative helicity
792 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

667 
WGUS54 KOHX 152244
FFWOHX
TNC003-081-099-101-117-119-149-187-160115-
/O.NEW.KOHX.FF.W.0018.250315T2244Z-250316T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
544 PM CDT Sat Mar 15 2025

The National Weather Service in Nashville has issued a

* Flash Flood Warning for...
  Northwestern Bedford County in middle Tennessee...
  Southern Hickman County in middle Tennessee...
  Northwestern Lawrence County in middle Tennessee...
  Lewis County in middle Tennessee...
  Northern Marshall County in middle Tennessee...
  Maury County in middle Tennessee...
  Southwestern Rutherford County in middle Tennessee...
  South Central Williamson County in middle Tennessee...

* Until 815 PM CDT.

* At 544 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2.5 inches of 
  rain have fallen. Additional rainfall amounts of 0.5 to 1.5 inches 
  are possible in the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Columbia, Lewisburg, Hohenwald, Centerville, Spring Hill, Mount 
  Pleasant, Summertown, Chapel Hill, Eagleville, Williamsport, Santa 
  Fe, Hampshire, Culleoka, I-65 East Of Columbia, Gordonsburg, 
  Kimmins, Farmington, Unionville and Rover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3577 8748 3572 8651 3544 8665 3543 8706
      3546 8713 3536 8758 3572 8767

FLASH FLOOD...RADAR INDICATED

$$

Reagan
2 follow-up statements
898 
WGUS54 KOHX 160044
FFWOHX
TNC003-081-099-101-117-119-149-187-160315-
/O.EXT.KOHX.FF.W.0018.000000T0000Z-250316T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
744 PM CDT Sat Mar 15 2025

The National Weather Service in Nashville has extended the

* Flash Flood Warning for...
  Northwestern Bedford County in middle Tennessee...
  Southern Hickman County in middle Tennessee...
  Northwestern Lawrence County in middle Tennessee...
  Lewis County in middle Tennessee...
  Northern Marshall County in middle Tennessee...
  Maury County in middle Tennessee...
  Southwestern Rutherford County in middle Tennessee...
  South Central Williamson County in middle Tennessee...

* Until 1015 PM CDT.

* At 744 PM CDT, Radar indicated thunderstorms producing heavy rain 
  across the warned area, with up to 3 inches of rain in some areas. 
  Additional amounts up to 1 inch are possible in the warned area, 
  and the possibility of flash flooding will continue through this 
  evening.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Columbia, Lewisburg, Hohenwald, Centerville, Spring Hill, Mount 
  Pleasant, Summertown, Chapel Hill, Eagleville, Williamsport, Santa 
  Fe, Hampshire, Culleoka, I-65 East Of Columbia, Gordonsburg, 
  Kimmins, Farmington, Unionville and Rover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3577 8748 3572 8651 3544 8665 3543 8706
      3546 8713 3536 8758 3572 8767

FLASH FLOOD...RADAR INDICATED

$$

LaRosa
215 
WGUS54 KOHX 160244 RRA
FFWOHX
TNC003-081-099-101-117-119-149-187-160515-
/O.EXT.KOHX.FF.W.0018.000000T0000Z-250316T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
944 PM CDT Sat Mar 15 2025

The National Weather Service in Nashville has extended the

* Flash Flood Warning for...
  Northwestern Bedford County in middle Tennessee...
  Southern Hickman County in middle Tennessee...
  Northwestern Lawrence County in middle Tennessee...
  Lewis County in middle Tennessee...
  Northern Marshall County in middle Tennessee...
  Maury County in middle Tennessee...
  Southwestern Rutherford County in middle Tennessee...
  South Central Williamson County in middle Tennessee...

* Until 1215 AM CDT.

* At 944 PM CDT, Radar indicated thunderstorms producing heavy rain 
  across the warned area, and the possibility of flash flooding will 
  continue through this evening.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Columbia, Lewisburg, Hohenwald, Centerville, Spring Hill, Mount 
  Pleasant, Summertown, Chapel Hill, Eagleville, Williamsport, Santa 
  Fe, Hampshire, Culleoka, I-65 East Of Columbia, Gordonsburg, 
  Kimmins, Farmington, Unionville and Rover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3577 8748 3572 8651 3544 8665 3543 8706
      3546 8713 3536 8758 3572 8767

FLASH FLOOD...RADAR INDICATED

$$

LaRosa

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Mar 15, 1:28 PM CDT, 4 hours 16 minutes earlier. Its key messages:

  • Updated at 112 PM CDT Sat Mar 15 2025
  • Severe thunderstorm risk through this evening with chances for damaging winds, large hail and tornadoes.
  • Heavy rain with a risk for flooding in urban, low-lying, and poor drainage areas, especially west of I-65.
  • Gusty non-thunderstorm winds between 35 to 45 mph through this evening.
Area forecast discussion, Mar 15, 1:28 PM CDT, 4 hours 16 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
Issued by National Weather Service Fort Worth TX
128 PM CDT Sat Mar 15 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 112 PM CDT Sat Mar 15 2025

- Severe thunderstorm risk through this evening with chances for
  damaging winds, large hail and tornadoes.

- Heavy rain with a risk for flooding in urban, low-lying, and
  poor drainage areas, especially west of I-65.

- Gusty non-thunderstorm winds between 35 to 45 mph through this
  evening.

&&

.SHORT TERM...
(Rest of today through Sunday)
Issued at 1048 AM CDT Sat Mar 15 2025

Showers and thunderstorms continue this morning as the warm front
pushes northward. Right now storms have stayed mostly sub severe,
with some small hail reported. But, instability and additional
moisture will move northward through the day, increasing the fuel
for strong to severe storms this afternoon. Very strong low to mid
level shear will increase the threat for strong updrafts and
storms able to produce damaging wind gusts, hail, and even
tornadoes, especially in the southern half of the area in the
moderate risk. The limiting factor so far has been the warmer air
aloft capping a lot of the convection from going severe, but with
the warm front lifting northward, surface warming will continue
and allow for the cap to weaken to increase the severe threat.
Models continue to show the cap weakening and surface based CAPE
increasing through the afternoon, so remain weather aware and have
multiple ways to receive warnings!

PWAT values will also continue to increase, and with high rain
rates and training of heavy rainfall, flash flooding will also be
a threat this afternoon and evening. Heavy rain should move out of
the area after midnight, but lingering showers will be possible
through mid day Sunday.

&&

.LONG TERM...
(Sunday Night through next Saturday)
Issued at 1048 AM CDT Sat Mar 15 2025

Drier and cooler conditions will start the week as the deep trough
over the eastern CONUS continues eastward. Temps will warm up
Tuesday and Wednesday as ridging builds in ahead of the next
trough, and rain chances return Wednesday night into Thursday
morning. The cold front associated with that trough will dry the
region out quite a bit, and may increase the fire weather threat
for Thursday and Friday. Ridging builds in for Friday followed by
another shot at rain next weekend.

&&

.AVIATION...
(18Z TAFS)
Issued at 112 PM CDT Sat Mar 15 2025

A line of strong thunderstorms is currently situated across
central Tennessee, between KCKV and KBNA. Over the next 1 to 3
hours, this line will slowly move east, approaching the I-65 by
21Z (bringing VCTS into KBNA and KMSQ). Ahead of this line,
scattered showers and thunderstorms will continue to develop and
move to the northeast. Coverage is not enough to warrant a FM
group, so have kept VCTS for now. Between 21Z and 02Z, a strong to
severe line of thunderstorms will impact BNA, MSQ, CSV and SRB
from west to east. Frequent lightning, and strong winds up to 35
knots are the most likely hazard (included in the TEMPO). There is
a low chance of severe winds (50+ knots) at terminal sites during
this time frame. A tornado cannot be ruled out with the passage of
this main line either. Behind this line, there will be 3 to 4
hours of -TSRA. Additional thunderstorms are expected to develop
after 09Z, primarily impacting MSQ, BNA, and CKV between 09 and
15Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      73  52  60  34 / 100 100  60   0
Clarksville    71  47  55  32 / 100  90  50   0
Crossville     69  50  60  29 /  90 100  70  10
Columbia       72  50  60  32 / 100 100  50   0
Cookeville     72  51  60  31 /  90 100  70   0
Jamestown      70  50  61  29 /  90 100  70  10
Lawrenceburg   70  49  58  32 /  90  90  40   0
Murfreesboro   74  51  61  31 / 100 100  60   0
Waverly        69  48  57  33 / 100  90  30   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until midnight CDT tonight for TNZ005>011-023>034-
056>066-075-077>080-093>095.

Flood Watch through late tonight for TNZ005>011-023>034-056>066-
075-077>080-093>095.
&&

SHORT TERM...Barnwell
LONG TERM....Barnwell
AVIATION.....99

In the hours before

Special weather statement, Mar 15, 5:06 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Nashville TN
506 PM CDT Sat Mar 15 2025

TNZ065-066-078>080-152245-
Cumberland TN-Van Buren TN-Grundy TN-Warren TN-White TN-
506 PM CDT Sat Mar 15 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CUMBERLAND...VAN
BUREN...SOUTHEASTERN WARREN...GRUNDY AND SOUTHEASTERN WHITE COUNTIES
THROUGH 545 PM CDT...

At 506 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Spencer to 6 miles northeast of
Gruetli-Laager to near Sewanee. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cumberland Mountain State Park, Virgin Falls State Natural Area,
Monteagle, Altamont, Gruetli-Laager, Spencer, Lake Tansi, Coalmont,
Palmer, Fall Creek Falls State Park, Indian Rock Lake, Pelham, Tracy
City, Crossville, Beersheba Springs, Pleasant Hill, Fairfield Glade,
and Fiery Gizzard State Park.

This includes the following highways...
 Interstate 40 between mile markers 318 and 326.
 Interstate 24 between mile markers 128 and 135.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.

&&

LAT...LON 3604 8488 3576 8498 3576 8526 3572 8527
      3557 8542 3553 8561 3549 8554 3543 8554
      3541 8549 3536 8551 3532 8556 3529 8571
      3524 8569 3522 8574 3524 8582 3522 8587
      3529 8591 3533 8590 3592 8541
TIME...MOT...LOC 2206Z 221DEG 35KT 3576 8533 3542 8554 3515 8589

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

40/Sizemore
Local storm report, Mar 15, 5:16 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
516 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     Tstm Wnd Dmg     7 S Murfreesboro        35.75N 86.38W
03/15/2025                   Rutherford         TN   Public

            A privacy fence was blown down, partially
            blocking road along Rucker Rd near County
            Farm Rd.

&&

13
Local storm report, Mar 15, 5:25 PM CDT, 19 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Nashville TN
525 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     Flash Flood      3 SE Portland           36.56N 86.48W
03/15/2025                   Sumner             TN   Trained Spotter

            The 1700 block of Old Gallatin Road SE of
            Portland TN is blocked due to flood waters.
            TSpotter.

0305 PM     Flash Flood      Portland                36.59N 86.52W
03/15/2025                   Sumner             TN   Emergency Mngr

            Old Gallatin Road in Portland is flooded.

0355 PM     Flash Flood      1 NW Westmoreland       36.57N 86.26W
03/15/2025                   Sumner             TN   Emergency Mngr

            Intersection of Hawkins Drive and Old
            Highway 31 E flooded.

0330 PM     Tstm Wnd Dmg     7 S Murfreesboro        35.75N 86.38W
03/15/2025                   Rutherford         TN   Public

            A privacy fence was blown down, partially
            blocking road along Rucker Rd near County
            Farm Rd.

0330 PM     Tstm Wnd Dmg     7 SSW Murfreesboro      35.76N 86.43W
03/15/2025                   Rutherford         TN   Public

            Trees were blown down at Webb Rd and
            Barfield-Crescent Rd. Time was estimated by
            radar.

0345 PM     Tstm Wnd Dmg     4 W Bradyville          35.74N 86.23W
03/15/2025                   Rutherford         TN   Public

            Trees were blown down and blocking the road
            along Jacobs Hollow Rd near Bradyville Pike.
            Time estimated by radar.

0358 PM     Tstm Wnd Dmg     8 NE Unionville         35.70N 86.49W
03/15/2025                   Rutherford         TN   Fire Dept/Rescue

            Rutherford County Fire working 2 reports of
            large trees blocking roadways in Christiana.
            6700blk Williams Rd, 4500blk Jones Rd.

0403 PM     Tstm Wnd Dmg     7 NE Bell Buckle        35.67N 86.28W
03/15/2025                   Rutherford         TN   Dept of Highways

            Debris blocking I-24 east at mile marker
            89.2 in Rutherford County. Tree across
            roadway with all eastbound lanes blocked.

0327 PM     Flash Flood      2 NW White House        36.48N 86.69W
03/15/2025                   Robertson          TN   Emergency Mngr

            Neighborhood roads near Pinson Lane are
            impassable.

0308 PM     Tstm Wnd Dmg     3 SW Cornersville       35.33N 86.88W
03/15/2025                   Marshall           TN   Public

            Relayed via social media, photo of tree
            snapped and power pole down on Blue Creek
            Road.

0244 PM     Flash Flood      Loretto                 35.08N 87.44W
03/15/2025                   Lawrence           TN   Emergency Mngr

            Emergency Management reports US 43 is
            flooded at Loretto.

0245 PM     Flash Flood      1 N Lawrenceburg        35.26N 87.34W
03/15/2025                   Lawrence           TN   Emergency Mngr

            Emergency Manager reports street flooding in
            Lawrenceburg, TN.

0302 PM     Flash Flood      3 S Lawrenceburg        35.20N 87.34W
03/15/2025                   Lawrence           TN   Emergency Mngr

            Rambler's Edge RV Park is flooded south of
            Lawrenceburg TN.

1230 PM     Flash Flood      3 E Waverly             36.09N 87.73W
03/15/2025                   Humphreys          TN   Emergency Mngr

            Some water over Highway 70 between Waverly
            and McEwen. Road was still passable.
            Otherwise, flooding of low lying areas near
            creeks and streams reported.

0157 PM     Flash Flood      3 NW Dickson            36.11N 87.42W
03/15/2025                   Dickson            TN   Public

            Videos on social media showing water over
            Walnut Grove Road in Dickson county.

1231 PM     Flash Flood      1 S Goodlettsville      36.32N 86.70W
03/15/2025                   Davidson           TN   Public

            2 left lanes on I-65 NB just south of exit
            95 are underwater. Report from social media.

0318 PM     Tstm Wnd Dmg     6 SE Eagleville         35.68N 86.58W
03/15/2025                   Bedford            TN   Trained Spotter

            Possible structure damage near Kingdom road.
            TSpotter.

0319 PM     Tstm Wnd Dmg     2 NE Unionville         35.64N 86.57W
03/15/2025                   Bedford            TN   Trained Spotter

            Relayed from a TSpotter, damage to a
            powerline and a tree at the intersection of
            Longview Road and Pepper Hill.

0355 PM     Tstm Wnd Dmg     6 NE Unionville         35.68N 86.51W
03/15/2025                   Bedford            TN   Public

            Tree uprooted and damage to a metal building
            was reported near Christiana.

&&
Local storm report, Mar 15, 5:38 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
538 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     Flash Flood      1 ENE Cumberland Furnac 36.27N 87.35W
03/15/2025                   Dickson            TN   Public

            Portions of Stark Rd covered in water and
            impassible in spots.

&&

13
Local storm report, Mar 15, 5:42 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
542 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     Flash Flood      2 S Cookeville          36.12N 85.51W
03/15/2025                   Putnam             TN   Public

            Water covering roads at South Jefferson and
            Sliger Rd.

&&

13
Local storm report, Mar 15, 5:44 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
544 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     Flash Flood      1 NNE Baxter            36.17N 85.63W
03/15/2025                   Putnam             TN   Emergency Mngr

            Water covering road at 1286 Main St. in
            Baxter.

&&

13

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 4:34 AM CDTSpecial Weather StatementOHXWayne41 min
Mar 15, 5:18 AM CDTAreal Flood AdvisoryOHXGiles, Lawrence, Marshall, Maury3 hr
Mar 15, 5:35 AM CDTSpecial Weather StatementOHXCoffee, Warren40 min
Mar 15, 6:08 AM CDTSpecial Weather StatementOHXVan Buren37 min
Mar 15, 9:01 AM CDTSpecial Weather StatementOHXDavidson29 min
Mar 15, 9:41 AM CDTSpecial Weather StatementOHXMaury34 min
Mar 15, 10:13 AM CDTSpecial Weather StatementOHXDavidson, Williamson32 min
Mar 15, 11:19 AM CDTSpecial Weather StatementOHXHumphreys26 min
Mar 15, 11:32 AM CDTAreal Flood AdvisoryOHXCheatham, Dickson, Hickman, Houston, Humphreys, Montgomery and 3 more3 hr
Mar 15, 11:41 AM CDTSpecial Weather StatementOHXDickson34 min
Mar 15, 11:53 AM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Montgomery27 min
Mar 15, 12:14 PM CDTSpecial Weather StatementOHXCheatham, Robertson46 min
Mar 15, 12:29 PM CDTFlash Flood WarningOHXCheatham, Dickson, Hickman, Houston, Humphreys, Montgomery and 2 more5 hr
Mar 15, 12:40 PM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Montgomery, Robertson, Sumner and 1 more10 hr
Mar 15, 12:48 PM CDTSpecial Weather StatementOHXDickson, Hickman42 min
Mar 15, 12:51 PM CDTSpecial Weather StatementOHXClay, Jackson24 min
Mar 15, 1:06 PM CDTSpecial Weather StatementOHXLawrence, Lewis, Wayne39 min
Mar 15, 1:25 PM CDTSpecial Weather StatementOHXCheatham, Dickson, Hickman50 min
Mar 15, 1:44 PM CDTSpecial Weather StatementOHXLawrence, Lewis, Maury, Wayne46 min
Mar 15, 2:08 PM CDTSpecial Weather StatementOHXDavidson, Williamson52 min
Mar 15, 2:26 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence49 min
Mar 15, 2:40 PM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Hickman, Maury, Rutherford and 1 more8 hr
Mar 15, 2:40 PM CDTSpecial Weather StatementOHXMacon, Sumner, Trousdale, Wilson50 min
Mar 15, 2:46 PM CDTFlash Flood WarningOHXGiles, Lawrence, Marshall, Maury9 hr
Mar 15, 2:55 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Maury, Rutherford, Williamson50 min
Mar 15, 3:06 PM CDTSpecial Weather StatementOHXGiles24 min
Mar 15, 3:14 PM CDTSpecial Weather StatementOHXClay, Jackson, Macon, Smith46 min
Mar 15, 3:23 PM CDTTornado WarningOHXBedford, Rutherford30 min
Mar 15, 3:38 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, DeKalb, Grundy, Rutherford and 2 more52 min
Mar 15, 3:40 PM CDTTornado WarningOHXCannon34 min
Mar 15, 4:05 PM CDTTornado WarningOHXDeKalb, Van Buren, Warren, White40 min
Mar 15, 4:18 PM CDTSevere Thunderstorm WarningOHXDeKalb, Putnam, Van Buren, Warren, White42 min
Mar 15, 4:32 PM CDTTornado WarningOHXCumberland, Putnam, White29 min
Mar 15, 4:57 PM CDTSpecial Weather StatementOHXFentress, Overton, Pickett48 min
Mar 15, 5:01 PM CDTSevere Thunderstorm WarningOHXClay, Cumberland, Fentress, Overton, Pickett, Putnam and 1 more59 min
Mar 15, 5:06 PM CDTSpecial Weather StatementOHXCumberland, Grundy, Van Buren39 min
Mar 15, 5:19 PM CDTTornado WarningOHXFentress, Overton, Pickett26 min
Mar 15, 5:29 PM CDTSevere Thunderstorm WarningOHXCumberland, Van Buren, Warren, White46 min
Mar 15, 5:41 PM CDTTornado WarningOHXCumberland, Van Buren, White34 min
Mar 15, 5:54 PM CDTFlash Flood WarningOHXJackson, Macon, Smith, Sumner, Trousdale, Wilson6 hr
Mar 15, 6:01 PM CDTFlash Flood WarningOHXCannon, DeKalb, Rutherford, Smith, Warren, Wilson3 hr
Mar 15, 6:02 PM CDTFlash Flood WarningOHXBedford, Cannon, Coffee, Giles, Grundy, Marshall and 2 more3 hr
Mar 15, 6:21 PM CDTTornado WarningOHXCumberland9 min

Nearby

Flash Flood Warnings in Tennessee, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.